# SDR 9802879614

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47128
- System (JASC): 2720 · Rudder Control System
- Part: So Valve
- Part number: 37723745503
- Condition: Leaking
- Location: Rudder
- Part time: 2,579 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE ALTITUDE AT 29,000 FEET, RUDDER CONTROL MANUAL LIGHT BEGAN FLICKERING AND RIGHT HYDRAULIC SYSTEM WENT TO ZERO.  FLIGHT WAS CONTINUED TO DESTINATION.  CREW DECLARED AN YELLOW EMERGENCY AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RUDDER HYDRAULIC POWER SHUTOFF VALVE LEAKING.  REPLACED VALVE.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
